This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To The Editor

Quetiapine-Induced Bradycardia Without QT Interval Prolongation in an Elderly Woman

André Janse, MD, and Radboud M. Marijnissen, MD

Published: August 19, 2009

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

To the Editor: Bradycardia has recently been reportedas a rare but severe adverse effect of atypical antipsychoticslike risperidone,1,2 olanzapine,3 and clozapine.4 Most casereports describe bradycardia with QT interval prolongation.1-5 Until now, the mechanism of this bradyarrhythmogeniccharacter of atypical antipsychotics has not fullybeen understood.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 11

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Skeletal and Dental Fractures Associated With Electroconvulsive Therapy

Recent data suggest the risk of skeletal or dental fracture with ECT may be as low as...

Read More...